i had GBM four months ago,it was 95% removed surgically,i had radiotherapy and i finished it 2 months ago,i had and still have taking chemotherapy(temodar) now am taking it five days every month
my question is that i took temodar about 6 cycles and my dose was 140mg daily
after that the dr increased the taking dose into 350mg which is more than double!! so this increase does it mean that am responding well to treatment or my situation is bad??
also i feel myself somehow weak so does that mean recurrance or my body is trying to heal coz my hair falled from chemo and radio....\please anybody can help me and explain what i am sufferin from and what is going in my body??
Hi. The initial Temodar dose of 140 mg per day is a little low, and may have been given by your doctor just to see if you can tolerate the medication. My guess is that he readjusted the dose to the more usual level (around 300-350 mg per day) after seeing that you can tolerate it. The increase in the dose of the Temodar may not have anything to do with your responding well to treatment or not. Response to the Temodar and the radiation treatment can only be demonstrated by doing a repeat CT scan or MRI of the brain. A good response would mean a further shrinking of the remaining GBM. The falling hair and the weakness you're feeling are most probably a result of the treatment and does not necessarily mean that your disease is progressing. These side effects of treatment are temporary and should resolve once all the chemotherapy cycles are finished (8 cycles of Temodar is usually given).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.